Okounkov bodies and zariski decompositions on surfaces

Sung Rak Choi, Jinhyung Park, Joonyeong Won

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


The purpose of this paper is to investigate the close relation between Okounkov bodies and Zariski decompositions of pseudoeffective divisors on smooth projective surfaces. Firstly, we completely determine the limiting Okounkov bodies on such surfaces, and give applications to Nakayama constants and Seshadri constants. Secondly, we study how the shapes of Okounkov bodies change as we vary the divisors in the big cone.

Original languageEnglish
Pages (from-to)1677-1697
Number of pages21
JournalBulletin of the Korean Mathematical Society
Issue number5
StatePublished - 2017

Bibliographical note

Publisher Copyright:
© 2017 Korean Mathematial Soiety.


  • Asymptotic invariants of a divisor
  • Okounkov body
  • Pseudoeffective divisor
  • Zariski decomposition


Dive into the research topics of 'Okounkov bodies and zariski decompositions on surfaces'. Together they form a unique fingerprint.

Cite this